Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Blocks of rational representations of a semisimple algebraic group


Author: Stephen Donkin
Journal: Bull. Amer. Math. Soc. 3 (1980), 867-869
MSC (1970): Primary 20G05; Secondary 20G10
MathSciNet review: 578382
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20G05, 20G10

Retrieve articles in all journals with MSC (1970): 20G05, 20G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14834-X
PII: S 0273-0979(1980)14834-X